# SDR IPXA2021100474546

- Difficulty date: September 11, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING T/E LOWER FALSE SPAR CAP)HAS HEAVY CORROSION AT STA. XW=320.970.REPAIRED CORRODED LT WING T/E LOWER FALSE SPAR CAP AT STA. XW=320.970 IAW VT-SAA EA 011-5720-01-A9346 REV I/R AND UPS EO MD11-5710-81769-A (MAJOR).
